# SDR CA960202007

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Gen Drive End
- Component: Lucas, 23088002A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DRIVE END BEARING FAILED ON STARTER GENERATOR.
